Large ulceration of the oropharynx induced by methotrexate-associated lymphoproliferative disorders

Hiroyuki Hanakawa, Yorihisa Orita, Yasuharu Sato, Kinya Uno, Kazunori Nishizaki, Tadashi Yoshino

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We present a case of a 67-year-old Japanese man with a serious oropharyngeal ulceration that at first seemed to be destructive malignant lymphoma or oropharyngeal carcinoma. We suspected methotrexate (MTX)-associated lymphoproliferative disorder (LPD) induced by MTX treatment for rheumatoid arthritis (RA). About 3 weeks after simple discontinuation of MTX, complete regression of the disease was observed, confirming our diagnosis.

Original languageEnglish
Pages (from-to)265-269
Number of pages5
JournalActa medica Okayama
Volume67
Issue number4
Publication statusPublished - 2013

Keywords

  • Lymphoproliferative disorders
  • Methotrexate
  • Oropharynx
  • Ulceration

ASJC Scopus subject areas

  • Biochemistry, Genetics and Molecular Biology(all)

Fingerprint Dive into the research topics of 'Large ulceration of the oropharynx induced by methotrexate-associated lymphoproliferative disorders'. Together they form a unique fingerprint.

  • Cite this